well i was this lad about a month until he cheated..
anyway i had the morning after pill twice in 2 weeks.. we did try to use condoms but we werent always in a place where we had them.
anyway i then went on the pill.
i dont think the 2nd morning after pill worked though.
i know the pill can have side effects since im new to it but i cant help thinking i might be pregnant.
my symptoms are like..
i lost my appetite for a week or so and i actually couldnt eat i felt sick when i tried to eat so i was living off pretty much nothing
also i just feel irritable n crappy =[
i dont know whether to go to the clinic asap
or wait till the last pill of my course this month i only have about 2 or 3 left n then see if i come on but its really bugging me
n i dont know how to tell my parents ive only just turned 16, they would kill me and my mums already threatened to walk out on us because of me and my brother when we havent really done anything.. shes losing it and this would make it even worse for the family 🙁
n im not with the lad anymore nor do i want anything 2 do with him..
I am sorry he cheated but I cant tell you anything form the morning after pill never used it before cause I’m married!
I think u must do a test to see if u are then if u are you musnt panic think of what u gonna do and how to break to your family if they love you they would support you!
I bled til 3 months of pregnancy! So if you are on pill and you are pregnant you could still bleed!
Dont know of your signs cause I had morning sickness tender breasts tierd headacks and dizzyness!
If you are u could talk to me I will help u get trough it! You dont need a man that cheated on you!
Have a fab day!